# SDR DL76G040817

- Difficulty date: August 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 20,150 hours, 3,241 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O IN FCO 120 KNOTS NUMEROUS LIGHTS BELLS INDICATIONS ELECTRIC MALFUNCTION LOSS OF BUS ETC.  C/B A-2 ON PANEL P6-1 DC STBY FOUND POPPED.  REPLACED CB AND RELAY K109 STBY PWR AND RELAY K104 MAIN BATTERY.
